Algebra and Logic

, Volume 33, Issue 3, pp 131–141 | Cite as

Minimal numerations of positively computable families

  • S. A. Badaev


It is proved that among computable numerations that are limit-equivalent to some positive numeration of a computable family of recursively enumerable sets, either there exists one least numeration, or there are countably many nonequivalent, minimal numerations. In particular, semilattices of computable numerations for computable families of finite sets and of weakly effectively discrete families of recursively enumerable sets either have a least element or possess countably many minimal elements.


Mathematical Logic Minimal Element Minimal Numeration Discrete Family Positive Numeration 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    S. S. Goncharov, “Positive numerations of families with one-to-one numerations,”Algebra Logika,22, No. 5, 481–488 (1983).Google Scholar
  2. 2.
    S. S. Goncharov, “Unique positive numeration,”Sib. Adv. Math.,4, No. 1, 52–64 (1994).Google Scholar
  3. 3.
    S. S. Marchenkov, “Computable numerations of families of general recursive functions,”Algebra Logika,11, No. 5, 588–567 (1972).Google Scholar
  4. 4.
    A. I. Mal'tsev,Algorithms and Recursive Functions [in Russian], Nauka, Moscow (1965).Google Scholar
  5. 5.
    Yu. L. Ershov,Theory of Numerations [in Russian], Nauka, Moscow (1977).Google Scholar
  6. 6.
    S. S. Goncharov, “Limit-equivalent constructivizations,”Trudy Inst. Mat. SO RAN,2, 4–12, Novosibirsk (1982).Google Scholar
  7. 7.
    V. V. V'yugin, “Discrete classes of recursively enumerable sets,”Algebra Logika,11, No. 3, 512–529 (1972).Google Scholar
  8. 8.
    A. I. Mal'tsev, “Positive and negative numerations,”Dokl. Akad. Nauk SSSR,160, No. 2, 278–280 (1965).Google Scholar
  9. 9.
    H. Putnam, “Trial and error predicates and the solution to a problem of Mostowski,”J. Symb. Logic,30, 49–57 (1965).Google Scholar
  10. 10.
    S. A. Badaev, “On a problem of Goncharov,”Sib. Mat. Zh.,32, No. 3, 212–214 (1991).Google Scholar
  11. 11.
    S. S. Marchenkov, “Minimal numerations of families of recursively enumerable sets,”Dokl. Akad. Nauk SSSR,198, No. 3, 530–532 (1971).Google Scholar
  12. 12.
    S. A. Badaev, “Positive numerations,”Sib. Mat. Zh.,18, No. 3, 483–496 (1977).Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • S. A. Badaev

There are no affiliations available

Personalised recommendations